# SDR CA010129010

- Difficulty date: December 29, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6420 · Tail Rotor Head
- Part: Starflex
- Part number: 117775P
- Condition: Flaking
- Location: Main Rotor Head
- Component: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED TELFLON FLAKING OUT OF BEARING RACE BETWEEN INNER SELF ALIGNING BALL AND OUTER RACE. ALL THREE STAR ARM BEARINGS AREPLACED DUE TO WEAR. DISCOVERED WHEN DISASSEMBLING HEAD TO INSTALL LOW TEMPERATURE SPHERICAL THRUST BEARINGS.
